# SDR ABXA9600397

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 5910163185
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND A PREVIOUS REPAIR ON THE AFT PRESSURE BULKHEAD LOWER WEB THAT WAS CORRODED AND HAD DRILL STARTS.  REPAIRED AFT PRESSURE BULKHEAD WEB IAW ABX REA D953-14176-MR.
